Mutability of DNA base pairs: A statistical approach based on linear discrimination.

Details

Serval ID
serval:BIB_9071
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
Mutability of DNA base pairs: A statistical approach based on linear discrimination.
Journal
Canadian J. of Statistics
Author(s)
Leong PM, Morgenthaler S
Publication state
Published
Issued date
1998
Volume
26(3)
Pages
445-454
Create date
19/11/2007 12:47
Last modification date
20/08/2019 14:53
Usage data